# SDR 2008UALA02679

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 24,970 hours, 3,218 cycles
- Engine: Pwa PW4090
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT NLG DOOR AFT LOWER CORNER CRACKED APPROX 3 INCH BY 1 INCH AREA.
